RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Reiziņš, Linard Éduardovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 13

Number of views:
This page:124
Abstract pages:1586
Full texts:785
References:40

http://www.mathnet.ru/eng/person26663
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/146780

Publications in Math-Net.Ru
1985
1. G. Ya. Pettere, L. É. Reiziņš, “Type numbers of certain solutions of homogeneous equations”, Mat. Zametki, 37:3 (1985),  375–381  mathnet  mathscinet  zmath; Math. Notes, 37:3 (1985), 211–214  isi
1975
2. L. É. Reiziņš, “Existence of Ljapunov–Krasovskiǐ functions with homogeneous derivatives, by virtue of the equation”, Differ. Uravn., 11:11 (1975),  1990–1995  mathnet  mathscinet  zmath
1973
3. L. É. Reiziņš, S. È. Cheran, “Asymptotic properties of the solutions of differential equations with linear principal terms”, Differ. Uravn., 9:12 (1973),  2166–2175  mathnet  mathscinet
4. A. Ya. Kanevskii, L. É. Reiziņš, “Construction of homogeneous Ljapunov–Krasovskiǐ functions”, Differ. Uravn., 9:2 (1973),  251–259  mathnet  mathscinet  zmath
1972
5. L. É. Reiziņš, L. A. Bieza, “A criterion for the uniqueness of the trajectory that enters a stationary point in a prescribed direction”, Differ. Uravn., 8:12 (1972),  2205–2210  mathnet  mathscinet
1968
6. L. É. Reiziņš, “Local topological equivalence of systems of differential equations”, Differ. Uravn., 4:2 (1968),  199–214  mathnet  mathscinet
7. A. D. Myshkis, L. É. Reiziņš, “The number of cells of a dynamical system”, Mat. Zametki, 3:6 (1968),  707–714  mathnet  mathscinet  zmath; Math. Notes, 3:6 (1968), 452–455
1967
8. I. P. Karklin', L. É. Reiziņš, “The topological equivalence of systems of total differential equations in neighborhoods of closed trajectories”, Differ. Uravn., 3:9 (1967),  1495–1507  mathnet  mathscinet  zmath
9. A. D. Myshkis, L. É. Reiziņš, “An example of a composite stationary point”, Differ. Uravn., 3:3 (1967),  514–519  mathnet  mathscinet  zmath
1964
10. L. É. Reiziņš, “A homeomorphism of a system of differential equations in neighbourhoods of closed trajectories”, Dokl. Akad. Nauk SSSR, 154:6 (1964),  1280–1282  mathnet  mathscinet  zmath
11. L. É. Reiziņš, “On the number of characteristic directions”, Uspekhi Mat. Nauk, 19:5(119) (1964),  135–141  mathnet  mathscinet  zmath
12. L. É. Reiziņš, “A homeomorphism of systems of differential equations in neighbourhoods of closed trajectories”, Mat. Sb. (N.S.), 63(105):3 (1964),  392–408  mathnet  mathscinet  zmath
1961
13. L. É. Reiziņš, “Discrimination problems in higher-dimensional space”, Mat. Sb. (N.S.), 55(97):3 (1961),  281–288  mathnet  mathscinet  zmath

1973
14. L. É. Reiziņš, L. A. Bieza, “Поправки к статье: «Критерий единственности траектории, входящей в точку покоя по заданному направлению» («Дифференц. уравнения», 8, № 12, 1972)”, Differ. Uravn., 9:6 (1973),  1161  mathnet
1966
15. L. É. Reiziņš, “Юбилейные чтения, посвященные столетию со дня рождения латвийского математика Пирса Георгиевича Боля”, Differ. Uravn., 2:3 (1966),  433–434  mathnet
16. A. Ya. Lusis, L. É. Reiziņš, É. Ya. Riskstyn'sh, “Mathematics in Soviet Latvia”, Uspekhi Mat. Nauk, 21:2(128) (1966),  248–254  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020